# SDR CNMA200100032

- Difficulty date: August 28, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N540AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46595
- Aircraft time: 71,769 hours, 18,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS ILLUMINATED FROM ROW 35 AFT.  RESET BATTERY CONNECTORS, OPS CHECKED OK.
